CONVERGENCE AND SUBSEQUENTIAL CONVERGENCE OF REGULARLY GENERATED SEQUENCES


Creative Commons License

Sezer S. A. , Çanak İ.

MISKOLC MATHEMATICAL NOTES, vol.16, pp.1181-1189, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2015
  • Doi Number: 10.18514/mmn.2015.1044
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.1181-1189

Abstract

In this paper we recover convergence and subsequential convergence of a sequence of real numbers regularly generated by another sequence in some sequence spaces under certain conditions. We also give some information about the behavior of a sequence whose generator is given in terms of a moderately divergent sequence.